# SDR USAA2014082600002

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 46,220 hours, 21,158 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3015
- Condition: Saturated
- Location: Lt Elevator
- Part time: 46,220 hours, 21,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK WATER INGRESS & DELAMINATION ON LT ELEVATOR UPPER SKIN APPROX 85.5 INCHES FROM INBD END & 7.25 INCHES FROM TE ALSO AT 54.5 INCHES FROM INBD END & 6.5 INCHES FROM TE.  REPLACED LT ELEVATOR IAW MM 27-34-41 & 27-34-00.
